Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took mifepristone. Had mild bleeding. Will I get periods regularly?

taking 2 ,3 time i pil tablt but tht time my period is regular thn in march m intimate anothr tme bt without safety bt i thnk nthng to be hpn tht day nd aftr 2,4 day i wil take pregncy kit test tht is -ve bt my regular period not come date 27 i wil wait to 3,4 days nd again i wil test thn agan -ve thn i wil go chemist thn he sugs me to take Mifepristone there in 5 tablt thn i used tht period wil come 4th april in evng to 7th april bt not tht much period as regular .nw i wil secure my period wil come regular next mnth
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
After taking mifepristone for early pregnancy abortion, an irregularity of the periods is expected. This irregular bleeding can be corrected with the help of a proper hormonal treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor